# SDR SIMA3574

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725195
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV, FOUND CORROSION ON SEAT TRACK BL 18.3 FROM FUSELAGE STATION 294 TO 361.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRCK IAW SRM 53-70-60.  (M)
